# SDR DALA2025071405299

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 60,642 hours, 31,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 L1 WILL NOT SHUT PROPERLY AND WILL NOT ARM.   INSTALLED MISSING HARDWARE AND PERFORMED OPS CHECK OF 1L DOOR AND LOCKING SYSTEM PER A319 AMM 52-11-31.
